Thyroid UK
82,953 members97,983 posts

Thyroid s

I am now on 2 grains of thyroid s. Can someone tell me what the equivalent levothyroxine is.

I am supplementing allvitamins.

I have ckicky neck and jaw .Tinnitus major headache . Upper respiratory infection. Face is so painful. Can't sleep can't get up really bad pains in hips and legs.

am Taking spatone iron.

I can't seem to get a good temp in my brain. I do feel warm.

can these be symptons oestrogen dominance.

It's 13.51 in still in dressing gown didn't wake up till 11.00 am.

My brain really hurts. I have no energy. Just pain.

8 Replies
oldestnewest

Each tablet contains 38 mcg of T4 and 9 mcg of T3, so you're on 78 mcg + 18 mcg. If you take T3 to have 3x the strength of T4, the 18 mcg is equivalent to 54 mcg and so your 2 grains = 132 mcg T4. If you take T3 to have 4x the strength, then you're on the equivalent of 150 mcg T4.

Reply

Thankyou for this information very helpful I don't feel very well on it. I was on 175 t4 for years. Last month the GPS dropped this to 125 mgs so I wondered if I shoul drop the thyroid s down to 1 and half grains so how mucj would this be. Sorry getting you to do the work for me but i have the most awful brain fog and feel w

awful .gp does not know I'm on NDT as is not supportive.

Thank you for your reply.

kate

Reply

Well, my brain fog befuddled me to come up with 78 instead of 76 on the first line, above.

So 2 grains is roughly equivalent to 130 to 148 mcg of T4

...and...

1.5 grains is roughly equivalent to 97.5 to 111 mcg of T4

Good luck!

Reply

Oh yeah snap

cheers

Reply

Hello kjc1tisdell, which was the initial levo dose. The tinnitus is because you are not on the correct dose.

1 like
Reply

I was on 175mgs levo for 8 years then they dropped it to 150 then 2 weeks ago dropped it again to 125. I think this has something to do with menopause and ftp in estrogen . Because when they put me on get they upped my dose again. But I'm not on hrt now so reducing me down . I am confused but I doesn't seem to matter what I'm on I still get diarrohea.

Reply

Maybe you should drop your ndt to 1 grain and add some levo(aprox.75mcg)

Reply

Thanks I will try this its all a game of halves isn't it. I was told by my gp last week that I was just getting old. At 48 I might as well start my sunlife package now. Lol

kate

1 like
Reply

You may also like...